Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Conformally flat manifolds whose development maps are not surjective. I


Author: Yoshinobu Kamishima
Journal: Trans. Amer. Math. Soc. 294 (1986), 607-623
MSC: Primary 57S30; Secondary 57R55, 57S17
MathSciNet review: 825725
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ M$ be an $ n$-dimensional conformally flat manifold. A universal covering of $ M,\,\tilde M$ admits a conformal development map into $ {S^n}$. When a development map is not surjective, we can relate the boundary of the development image with the limit set of the holonomy group of $ M$. In this paper, we study properties of closed conformally flat manifolds whose development maps are not surjective.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57S30, 57R55, 57S17

Retrieve articles in all journals with MSC: 57S30, 57R55, 57S17


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1986-0825725-2
PII: S 0002-9947(1986)0825725-2
Article copyright: © Copyright 1986 American Mathematical Society